Discrete-time risk models with claim correlated premiums in a Markovian environment
| Year of publication: |
2021
|
|---|---|
| Authors: | Osatakul, Dhiti ; Wu, Xueyuan |
| Published in: |
Risks : open access journal. - Basel : MDPI, ISSN 2227-9091, ZDB-ID 2704357-5. - Vol. 9.2021, 1/26, p. 1-23
|
| Subject: | bonus-malus system | discrete-time risk model | finite-time ruin | Lundberg inequality | Markov modulated risk model | recursive computation | Markov-Kette | Markov chain | Risikomodell | Risk model | Theorie | Theory | Risiko | Risk | Risikomanagement | Risk management | Versicherungsmathematik | Actuarial mathematics | Wahrscheinlichkeitsrechnung | Probability theory | Finanzmathematik | Mathematical finance |
| Type of publication: | Article |
|---|---|
| Type of publication (narrower categories): | Aufsatz in Zeitschrift ; Article in journal |
| Language: | English |
| Other identifiers: | 10.3390/risks9010026 [DOI] hdl:10419/258116 [Handle] |
| Source: | ECONIS - Online Catalogue of the ZBW |
-
Optimal investment and reinsurance for an insurer under Markov-modulated financial market
Xu, Lin, (2017)
-
Numerical calculation of finite-time ruin probabilities in the dual risk model
Cardoso, Rui M. R., (2025)
-
On a discrete-time two level NCD risk model
Wu, Xueyuan, (2014)
- More ...
-
Ruin probabilities for a risk model with two classes of risk processes
Wu, Xueyuan, (2010)
-
A Bayesian approach to parameter estimation for kernel density estimation via transformations
Liu, Qing, (2011)
-
Matrix-form recursive evaluation of the aggregate claims distribution revisited
Kok, Keng Siaw, (2011)
- More ...